Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having itchy around stomach, chest and legs. Urine color from brown, orange to green. Pain in the lower stomach. Suggest

for a time now ive been very itchy around my stomach and chest and sometimes my legs, my legs are very dry and some times bleed while am itching. Also i get weeks of no appetite at all to going eating every minuet also i only go toilet 3 times a day and go 12 hours without needing it at all and not long ago i had brown urine but from then on its been orange or green i cant remember the last time i had yellow urine. but i also have IBS and sometime have a shooting pain in my lower stomach always when i lean forward but sometimes it can move to my left side?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears that the itching may be due to I.B.S., or may be due to hepatitis, or utricaria. Pain may be due to I.B.S.
Avoid taking milk and milk products, and gluten containing foods.Avoid spices, junk foods, and oily foods.
Avoid allergy causing substances like ones which are causing itching by making a note all the things and foods used . Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor